×

zbMATH — the first resource for mathematics

A note on comparison theorems for third-order linear differential equations. (English) Zbl 0404.34028
MSC:
34C11 Growth and boundedness of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ROVDER J.: Oscillation criteria for third-order linear differential equations. Mat. Čas. 25, 1975, 231-244. · Zbl 0309.34028
[2] ЛЕВИН А. Ю.: Неосцилляция решений уравнения \(x^(n) + p_1(t)x^{(n-1)}+ \cdots + p_n(t) x = 0.\). Успехи матем. наук, XXIV, вып. 2 (146), 43-96, 1969. · Zbl 0345.53035
[3] GERA M.: Nichtoszillatorische und oszillatorische Differentialgleichungen dritter Ordnung. Čas. pro pěst. mat. 96, 1971, 278-293. · Zbl 0222.34034
[4] ŠVEC M.: Несколько замечаний о линейном дифференциальном уравнении третего порядка. Чех. мат. ж. 15 (90) 1965, 42-49. · Zbl 0187.19001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.